# SDR ASAA2016101418472

- Difficulty date: October 14, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,959 hours, 9,784 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER SKIN, 1/2" CRACK FOUND 9" FROM REAR SPAR STA 138.7. GROUNDED - YES. REMOVED DAMAGE AREA I.A.W B737-800 SRM 55-10-01. FABRICATED DOUBLER AND FILLER I.A.W B737-800 SRM 55-10-01, ALODINED DOUBLER FILLER I.A.W B737-800 SRM 51-20-01, PRIMED DOUBLER AND FILLER I.A.W B737-800 SRM 55-10-01 & SOPM 20-44-04,INSTALLED DOUBLER AND FILLER I.A.W B737-800 SRM 55-10-01, PAINTED REPAIRED AREA I.A.W B737-800 AMM 51-21-99. THIS IS A CATEGORY B REPAIR WITH INSPECTION THRESHOLD OF 56,000 TOTAL COMPONENT FLIGHT CYCLES, WITH A DETAIL VISUAL INSPECTION AND EXTERNAL (LFEC) INTERNAL OF 9,000 FLIGHT CYCLES.
